# SDR UPS01235104

- Difficulty date: February 16, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, LT ELEV POSITION SENSOR BRACKET ON FRONT SPAR CRACKED.  REPLACED IAW MM 20-80-01.
